# SDR AALA2019102219018

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 76,735 hours, 9,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272W1592197
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND HYDRAULIC FLUID LEAKING FROM NO. 10 SPOILER PRESSURE LINE. LINE APPEARES TO BE CRACKED. REPAIRED PRESSURE HYDRAULIC LINE TO #10 SPOILER IAW AMM 20-10-09. LEAK CHECKS OK. SPOILER OPS CHECKS GOOD.
